# SDR FDEA201606222117

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 99,430 hours, 37,918 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 15" LONG CRACK IN THE CAC AFT WALL LT SIDE ABOVE THE NR 2 PNUEMATIC DUCT FEED THROUGH DURING FUSELAGE PRESSURIZATION CHECK.  RECEIVED FINAL EA 8-5300-T0326238; FUSELAGE, GENERAL-STA 1159 PRESSURE BULKHEAD REPAIR, LT SIDE, COMPLIED WITH.
